24 mg/mL oral liquid bottle, pack size 200mL. Each 5 mL elixir contains paracetamol 120 mg and 48 mg/mL oral liquid bottle, pack size 200mL. Each 5 mL suspension contains paracetamol 240 mg respectively
Reasons the product is recalled
There is a risk of the bottle grooves breaking off when opening the bottle.
The hazards to consumers
If the defect occurs, this poses a potential choking hazard for young children.
What consumers should do
If you have a bottle of the above listed products, do not use bottle and return it to the place of purchase for a full refund.
Traders who sold this product
Where the product was sold